# SDR AALA20110610TUL01

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LOWER LEFT CORNER OF FORWARD ENTRY DOOR.  INSTALLED REPAIR DOUBLER ON LOWER EDGE OF OUTER DOOR SKIN PER AARD 52-10-00-2.
